# SDR CALA0300256

- Difficulty date: May 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 56,695 hours, 25,385 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN C-2 DOOR INNER SKIN ABOVE HANDLE ON LIGHTENING HOLE.  THE SKIN WAS REPAIRED IAW ECRA 5232-01015.
